# SDR AALA2018083029004

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 53,576 hours, 16,592 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Part number: TRA3029
- Part serial: 01102728
- Condition: Faulted
- Location: Rt Engine Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 90 KNOTS DUE TO A LOSS OF EPR INDICATION, RIGHT ENGINE.  FLIGHT RETURNED TO GATE.  EPR BLANKED AT 70 KNOTS. REJECTED TAKEOFF AT 75 KNOTS. MAXIMUM GROUND SPEED 90 KNOTS. THE AIRCRAFT WAS GROUNDED. TROUBLESHOOTING RIGHT ENGINE EPR TRANSMITTER IAW AMM 77-11-01 AND FIM 77-11-01-815-802-R00. ALL TESTS PASSED, AIRCRAFT OK FOR SERVICE.
